Volume 5, issue 2 (2001)

Download this article
For printing
Recent Issues

Volume 20
Issue 4, 1807–2438
Issue 3, 1257–1806
Issue 2, 629–1255
Issue 1, 1–627

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Subscriptions
Author Index
To Appear
Contacts
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
A proof of Atiyah's conjecture on configurations of four points in Euclidean three-space

Michael Eastwood and Paul Norbury

Geometry & Topology 5 (2001) 885–893

arXiv: math.MG/0109161

Abstract

From any configuration of finitely many points in Euclidean three-space, Atiyah constructed a determinant and conjectured that it was always non-zero. In this article we prove the conjecture for the case of four points.

Keywords
Atiyah's conjecture, configuration space
Mathematical Subject Classification 2000
Primary: 51M04
Secondary: 70G25
References
Forward citations
Publication
Received: 26 October 2001
Revised: 10 November 2001
Accepted: 26 November 2001
Published: 26 November 2001
Proposed: Walter Neumann
Seconded: Ralph Cohen, Steven Ferry
Authors
Michael Eastwood
Pure Mathematics Department
Adelaide University
South Australia 5005
Australia
Paul Norbury
Pure Mathematics Department
Adelaide University
South Australia 5005
Australia